A matrix approach to the yang multiplication theorem

Akihiro Munemasa, Pritta Etriana Putri

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we use two-variable Laurent polynomials attached to matrices to encode properties of compositions of sequences. The Lagrange identity in the ring of Laurent polynomials is then used to give a short and transparent proof of a theorem about the Yang multiplication.

Original languageEnglish
Pages (from-to)279-287
Number of pages9
JournalAustralasian Journal of Combinatorics
Volume70
Issue number2
Publication statusPublished - 2018 Jan 1

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A matrix approach to the yang multiplication theorem'. Together they form a unique fingerprint.

Cite this